# SDR ASAA201912131591

- Difficulty date: December 12, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,710 hours, 13,841 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 34000102600360
- Part serial: DD8702374
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Part time: 41,854 hours, 12,362 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMP #1 ENG S/N 894857 T/C 78472010 FAN LUBE FOUND MISSING CU NI COATING ON BLADES #7, #9, #12. GROUNDED - YES. REMOVED AND REPLACED #7, #9, AND #12 FAN BLADES ON #1 ENGINE AND PAIR BLADES #24, #19, AND #21 REF T//C #78472010
